# SDR 97FDEA00620

- Difficulty date: September 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N155FE
- Make and model: Boeing 727-25
- Aircraft serial: 18288
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Part number: 6521630174
- Condition: Delaminated
- Location: Rt Te Foreflap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING INBD FOREFLAP DELAMINATED 96 FROM INBD END.  *S/D*  REMOVED 8 BY 8 AREA OF DELAMINATION.  REPAIRED PER FED-EX SRM 51-40-06.
